Trouble gaining weight this question feed

Gurps, 5 March 2013 23:10

Dear Sir/Madam,

My email is in regards to weight gain, I have been underweight all my life, a few years ago i was 6ft 3 and weighed just 125 pounds. That is regarded as anorexic even though i ate normally. Now I weight slightly more but still am very underweight. I have lost lots of weight due to acid reflux, and general digestive problems such as ingesting gluten and I am lactose intolerant. I am a strict vegetarian that also doesn't eat eggs.

I have had the a-z of my blood checked out and everything came back negative.

I am going to purchase Aloe Vera juice,Divya Udaramrita Vati,Gashar Churna and Divya Triphala Guggul and probiotics in order to eradicate my digestive problems, this will hopefully repair my stomach.

I have recently bought Ashvaghanda and Shatavari Churna, I'm also considering buying Shilajeet, but am not sure if its safe to take alongside other herbs (please correct me if i'm wrong here). Also is Divya Shatavari Churna safe for men? I think it creates estrogen hence my question.

Please could you answer my above questions and recommend me any additional supplements I should take to facilitate my weight gain and stomach correction/healing process.

I currently weight 150 pounds at 6ft 3, i want to weigh 200 pounds, i am also doing the privithi mudra which i heard helps weight gain. Also I will be starting to eat raw foods only as opposed to conventional foods. By raw foods i mean nuts,sprouted quinoa,rice,oat groats, and not have cooked food.

Please help me.

God bless

Gurps

Tags: Gain, Weight
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

thank you for the reply .do not use satavari it does not give any problem to you but it has a good effect in females.taking aswagandha is good it will give you good results .this process may take some more time but it will be effective then any other product .as we have many other products in market but the thing is that they will give you a good and quick result but it will not be long lasting .you will become same after you left them but the ayurvedic product are natural made according to the old ayurvedic books so they will be more better and safe to be use . with regards dr sanjay

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Sanjay on 13 March 2013 10:46

Latest Replies


Ok sir, what should i do with the Satavari Churna?

With regards to rectifying my digestion, I am taking Wheatgrass,aloe vera and manuka honey before meals, and then after i'm consuming digestive enzymes. In addition, I am going to buy divya Udaramrita, Moti Pishti and Triphala Guggulu. Is this safe and effective?

Lastly, I am thinking of buying Swasth Vardhak, is this safe? Please recommend me other herbs which help me gain weight.

Thank you

posted by Guest on 15 March 2013 16:15

Hi

Thank you for your reply, I would rather not go for a fatty diet because i've tried it many times in past and its lead to more health problems. I am trying the raw food diet which is healthier and more efficent.

With regards to Paneer cheese, I'm lactose intolerance so can't digest milk products.

Is Satavari Churna safe for males?

I am currently taking Ashwaghanda in morning and evening with almond milk, I'm considering taking Satavari in conjunction with Ashvaghanda to aid the weight gain process.

posted by Guest on 10 March 2013 17:29

as per your problem .no need of tking satavari churna .you should go for weight gain cap.with gastric trouble package along with that go for bhram rasayan tsp twice daily .to gain weight it should be clear that you should take more fatty diet but that should not be more spicy and should not be cooked more or fried .also you can go for more proten diet that it paneer cheese butter and all.your digestion is not good thats why what ever you eat does not make you gain weight .once it will become fine you will be good . with regards
dr sanjay

posted by Dr.Sanjay on 6 March 2013 20:46
Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


How to loose weight

asked by divya_2907 on 25 July 2012 12:19
I am 21 years old and my weight is 75 kg and height is 5'5 inch. sir i want to loose weight. can i take Triphala Guggulu and medohar vati together. how much tablets i should take for a... Read More
3 replies  -  Related Tags: Obesity, Weight
Expert's Advice (YogaGuru):- Yes Triphala guggulu and medohar vati can be taken together. 2 - 3 tablets of Triphala guggulu can be consumed and medohar vati as well depending upon the weight of a.. Read more

Weight gain treatment

asked by roopali04 on 23 February 2010 15:14
Please suggest Ramdev Medicines for Gaining... Read More
Expert's Advice (Dr.Vijay):- Hello, For gaining weight, you need to analyze whether you are in ideal weight or underweight. That can be denoted by Body mass index or BMI. BMI is a statistical tool that helps in determining what a persons weight should be, based on his or her height So you need to specify your age, height, weight etc Regular intake of food is very important Gradually increase your whole day’s caloric.. Read more

Advice for Nursing mother with Hypothyroid /Low weight

asked by manmosys2011 on 15 August 2011 8:23
Hello Sir /Madam My wife who is nursing my baby (10month old), seems to be low in metabolism may be due to Hypothyrodism, constantly losing weight ( weight=42kg , height = 5' 3"), slight constipation, phlegm, sometimes breast lumps, joint pains/weaknesses/Lower back pains Her recent Thyroid report is High TSH(8.79 mIU/L); Low Hemoglobin (11.4 g/dL), low HMATOCRIT(34.50%), Low MCH... Read More
Expert's Advice (Dr.Vijay):- Hello sir, Greetings from myyog.com Based on your given reports, her present Body mass index is 25.03(weight 42 kg and height 5`3``), showing overweight. Her high TSH (8.79 mlU/L) and low Hemoglobin and other lower values suggest some deficient nutrition during lactation, and during lactation, there may be hormonal changes As per given complaints like constipation, joint pains etc., indicates that.. Read more

Hypothyroid weight gain

asked by nimmi on 13 October 2012 22:24
I was diagnosed as hypothyroid with tsh 14 but without any medication only walk for 1 hr & simple home food my tsh level in about 5 months came down to 5.5 also with weight loss of 5 kgs but from 2months my walk is stopped and now after 3 months i again go for tsh check so now my tsh is 13 & now also i have a small cyst in ovary. Plz suggest me the proper treatment & also tell me why... Read More
Expert's Advice (Dr.Vijay):- Hello, Hypothyroidism usually associate with many other problems like unwanted hair, weight gain, ovarian cyst, and lethargy also. As you are suffering from hypothyroidism, you need to understand that your weight imbalance and cyst problem is related with hypothyroidism. It is good that when you walk, your thyroid stimulating hormone comes to normal, however, I would suggest to start medications.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.